# SDR CAL950264

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10756
- Make and model: Boeing 727227
- Aircraft serial: 21042
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spindle
- Part number: 651920410
- Condition: Broken
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - THE LT OUTBOARD MID-FLAP INBOARD CARRIAGE SPINDLE WAS FOUND BROKEN IN TWO DURING B-CHECK INSPECTION WITH RESULTANT DAMAGE TO THE FLAP.  BOTH THE LT OUTBOARD MID AND AFT TRAILING EDGE FLAPS WERE REMOVED AND REPLACED.  THE FLAPS WERE RIGGED IAW MM 27-51-13 AND OPERATION CHECKED GOOD.  (X)
